Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Took magne B12 for magnesium deficiency. Feeling dizzy and sweating. What is the problem?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
Hi doctor,
I am a 23 years old single women. I dont smoke nor drink alcohol and I never had any sexual intercourse.
I have had some times with magnesium deficinency and took Magne B12, but its not the issue.
Recently, I have had some scary moments where suddenly I feel so dizzy, everything I see gets upside down and I get some quick sweats. These symptoms stay for 1 or 2 minutes then I get back to normal state.
I have had some blood test done today and here are the results:

*WBC*: 3.5 - RBC: 4.39 - Hemoglobin: 12.5 - Hematocrit: 36.9- MCV:84- MCH:28.5-MCHC:33.9
RDW:12.2 - platelet: 169 -MPV:8.3 - *PCT*:0.140 - PDW: 13.8 - *Neutrophils*:34.9
*Lymphocytes*: 52.9
All *starred elements were highlighted in the blood test report as abnormal.
Pease advice as I am very worried it might be some serious disease. I woul appreciate if you could provide answer as soon as possible as there is a big time difference from where I live.
Posted Tue, 27 Nov 2012 in General Health
Answered by Dr. Poorna Chandra K.S 8 hours later
Hi and thanks for the query
At you age symptoms described may be due to -
1) Transient irregularity in the heart function - short arrythmic runs leading to transient reduction in blood supply to the brain
2) Some narrowing in the vessels supplying the brain
3) Rarely demylenating diseases
The marked readins in the blood count are not very specific and you need further evaluation for the conditions mentioned above. Hence consult your GP for the same.
Above answer was peer-reviewed by
Follow-up: Took magne B12 for magnesium deficiency. Feeling dizzy and sweating. What is the problem? 7 hours later
Hi doctor

i think option 2 might be the more accurate, but please could you please elaborate on that matter, qhat the symptoms of condition number 2? what are specific the test that I should carry out regarding the above condition(to check of vessels are narrowed) Which specialist should I go to? what are the consequences and other symptoms of vessels narrowing?

Answered by Dr. Poorna Chandra K.S 7 hours later
Hi and thanks for the follow up query
A narrowed vessel suppling the brain leads to reduced blood supply to the brain and can manifest with transient loss of conscious, weakness and seizures.
In eldery the narrowing of vessels is due to atherosclerosis. But at your age vasculitis may be the commonest cause.
However as the symptoms could be becaise of any of the three causes listed above it would be better to see a GP or a neurologist initially
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor